# SDR DALA2018121807274

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0868153) DURING HCK AT QRO, CORROSION WAS FOUND AFFECTING THE CHORD-OUTER FLANGE 141A8240-11 (M/F BAC1514-1732, 7075-T73 EXTRUSION PER QQ-A200/11), BETWEEN BS 294 AND 312 AT S-23L, AT E-E COMPARTMENT. MAINTENANCE REPAIRED CORROSION PER ERA 573919-14.
